# SDR SWAA2020042743800

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 19,838 hours, 8,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CENTER FLOOR BOARD FROM STATIONS 610 TO 706 / INSTALLED NEW FLOOR BOARD PER AMM 53-21-00
